# SDR AC2A2020050113919

- Difficulty date: January 31, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N639MM
- Make and model: Agusta AW139
- Aircraft serial: 41216
- Aircraft time: 8,466 hours
- Engine: Pwc PT6C67C
- System (JASC): 7100 · Powerplant System
- Part: Filter
- Part number: 104441201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IBF MAINTENANCE INDICATOR FOUND CRACKED. *SUPPLEMENTAL INFORMATION* PART NUMBER ENTERED ON ORIGINAL SDR IN SECTION 5 WAS IN ERROR. PART NUMBER WAS SUBMITTED AS 104440-201 AND SHOULD HAVE BEEN 104441-201. *SUPPLEMENTAL INFORMATION* THE UNIQUE CONTROL CODE WAS ALSO ENTERED IN ERROR. UNIQUE CONTROL CODE WAS SUBMITTED AS AC2A202050119 AND SHOULD HAVE READ AC2A2020050113919.
